# SDR COMA0160595

- Difficulty date: August 14, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 10,175 hours, 10,321 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2409
- Condition: Faulty
- Location: Electrical Bay
- Part time: 3,930 hours, 4,036 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK AT CVG, SPOILERS FAULT STATUS MESSAGE WOULD NOT EXTINQUISH, AIRCRAFT RETURNED TO THE GATE.REPLACED THE FLIGHT SPOILER POWER CONTROL UNIT.
